9 September 2020
Following recent publication of the REMAP-CAP trial for hydrocortisone and a meta-analysis of corticosteroids, the World Health Organization (WHO) has recently issued new interim guidance recommending the use of systemic corticosteroids in severe and critical COVID-19 disease.
1 August 2020
We look ahead to plans for digital growth charts, which will be available to parents and carers in 2021.
24 July 2020
We respond to the government's announcement of this year's flu vaccination programme, which includes Year 7 for the first time.
14 July 2020
The UK must prepare now for a potential new wave of coronavirus infections this winter that could be more serious than the first, says a new report from the Academy of Medical Sciences. Responding to 'Preparing for a challenging winter', the RCPCH made the following statement on vaccinations and pro...
7 July 2020
Dr Karen Street, Assistant Officer for Mental Health and Wellbeing, responds to a new BMA report which considers the impact of COVID-19 on mental health.
26 June 2020
Ranitidine products (Brand names including Zantac®) were voluntarily withdrawn by manufacturers in October 2019, because of fears that they may contain low levels of an impurity called NMDA.
16 June 2020
Changes have been made to our Child Protection Companion's chapter 9, ''Recognition of physical abuse' to accommodate suggested amendments by the British Paediatric and Adolescent Bone Group on the timing of blood investigations for fractures.
1 April 2020
The British Paediatric Surveillance Unit has now started collecting data on neonatal complications of coronavirus disease (COVID-19) in the UK and Northern Ireland. This study is needed to understand the impact of Coronavirus infection in newborn babies and babies born to mothers with Coronavirus, s...
25 March 2020
Once again, the State of Child Health report presents a comprehensive picture—and a sobering set of facts. But we must remember that we can only tell the story when we have the right data to do so.
17 March 2020
The RCPCH/NPPG Medicines Committee has recently been informed of a severe adverse reaction in a six-month old child with anisocoria who had been administered apraclonidine 1% to help exclude Horner syndrome.